# SDR ASAA2012122993566

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,450 hours, 5,545 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHED WITH MASTER CAUTION RESET.   PERFORMED FIM 21-62, TASK 842.  BITE TEST OF NR 2 ZONE TEMP CONTROLLER HAS FAULT, FLT DECK TRIM VALVE . CLEARED FAULT AND RAN PACKS. FAULT DID NOT RETURN.  INTERMITTENT FAULT IAW FIM.  NO HISTORY 30 DAYS.
